Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 22, NWS Fort Worth, TX

May 8, 2019Milam County, Robertson County, Texas

NWS Fort Worth, TX issued this tornado warning at May 8, 2019, 1:12 PM CDT for Milam County, Robertson County, Texas. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2019, 1:12 PM CDT (18:12 UTC)
Expired
May 8, 2019, 1:45 PM CDT
In force
33 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Milam County, TX, Robertson County, TX

The radar

The Ft Hood radar (KGRK), 97 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 1:32 PM CDTTSTM WND DMGElliott, TXTREES DOWN IN ELLIOTT ON U.S. HIGHWAY 79. POSSIBLE TORNADO. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 12:58 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.2 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 734 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-555 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
734 m²/s²
0-3 km storm-relative helicity
882 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

808 
WFUS54 KFWD 081812
TORFWD
TXC331-395-081845-
/O.NEW.KFWD.TO.W.0022.190508T1812Z-190508T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
112 PM CDT Wed May 8 2019

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Robertson County in central Texas...
  Northeastern Milam County in central Texas...

* Until 145 PM CDT.
    
* At 111 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles west of Calvert, or 11 miles northeast of
  Cameron, moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Hearne, Franklin and Calvert. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3086 9690 3103 9691 3123 9632 3117 9630
      3114 9630 3112 9628 3109 9628 3106 9624
      3101 9626 3099 9624 3097 9625 3091 9635
      3085 9639
TIME...MOT...LOC 1811Z 269DEG 34KT 3096 9682 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Hernandez
1 follow-up statement
656 
WWUS54 KFWD 081829
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
129 PM CDT Wed May 8 2019

TXC331-081839-
/O.CAN.KFWD.TO.W.0022.000000T0000Z-190508T1845Z/
Milam TX-
129 PM CDT Wed May 8 2019

...THE TORNADO WARNING FOR NORTHEASTERN MILAM COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Texas.

LAT...LON 3086 9662 3097 9670 3123 9632 3116 9630
      3114 9630 3113 9629 3109 9628 3106 9624
      3101 9626 3099 9624 3097 9625 3092 9634
      3091 9635 3085 9639
TIME...MOT...LOC 1829Z 249DEG 42KT 3094 9658 

$$

TXC395-081845-
/O.CON.KFWD.TO.W.0022.000000T0000Z-190508T1845Z/
Robertson TX-
129 PM CDT Wed May 8 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR CENTRAL
ROBERTSON COUNTY...
    
At 129 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Hearne, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hearne, Franklin and Calvert. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3086 9662 3097 9670 3123 9632 3116 9630
      3114 9630 3113 9629 3109 9628 3106 9624
      3101 9626 3099 9624 3097 9625 3092 9634
      3091 9635 3085 9639
TIME...MOT...LOC 1829Z 249DEG 42KT 3094 9658 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Hernandez

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 8, 10:08 AM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, May 8, 10:08 AM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1008 AM CDT Wed May 8 2019

.MESOSCALE UPDATE...
A moist and unstable airmass remains in place south of an outflow
boundary currently extending along a line from Athens to Hillsboro
to Goldthwaite. A line of thunderstorms propagating eastward
along and south of this boundary will continue to have the
potential to produce damaging wind gusts and large hail.
Will need to monitor the position of the warm sector, as a
northward shift would extend the severe storm potential a little
farther north, but at this time it looks like ongoing convection
along the I-20 corridor will likely keep the surface boundary near
its current position through early afternoon. In addition to the
hail and wind threat, 0-1 KM storm-relative helicity values
between 150 and 200 m^2/s^2 when combined with surface-based CAPE
around 2000 J/KG indicates that at least a low-end tornado threat
will exist, which would likely be of the QLCS variety along the
ongoing squall line if one were to occur.

North of the outflow, the primary concern will be localized flash
flooding due to west-east training of thunderstorms. Occasional
rainfall rates around 2 inches per hour can be expected along and
north of the surface boundary, putting the near-term threat for
additional flooding immediately south of the I-20 corridor. These
storms will continue to shift east with time, extending the heavy
rain threat eastward from Johnson and Ellis Counties to Kaufman,
Henderson and Van Zandt Counties between now and early afternoon.

As far as the rest of the forecast, POPs have been adjusted and
the high temperature forecast has been lowered based on recent
trends.

30/Bishop

&&

.AVIATION... /Issued 728 AM CDT Wed May 8 2019/
/12Z TAFs/

Concerns: Convective impacts, winds, and MVFR CIGs

Rather complicated aviation forecast persists for our local
terminals. An initial round of convection is shifting east away
from all sites. Its impacts are likely confined to
departures/arrivals using east gates. A second round of storms is
rapidly approaching terminals from the west, though. Based on
current timing, primary convective impacts should be felt at
terminals around 15-17Z, with lingering impacts to
arrival/departure gates through the afternoon.

CIGs/VSBYs are VFR at many sites currently. CIGs may fall more
consistently to MVFR levels by mid/late morning with the arrival
of the second round of convection. Confidence in persistent MVFR
CIGs is questionable, though. CIGs should gradually improve by
late afternoon/evening, but the approach of the synoptic front
will likely reduce them below 030 by Thursday morning.

Expect winds generally from the south/southeast today, with
increasing gusts by afternoon. Influence of convection/rainfall
will occasionally turn winds to a west/northwest direction through
18Z.

Picca

&&

.SHORT TERM... /Issued 239 AM CDT Wed May 8 2019/
/Today and Tonight/

A quasi linear convective system (QLCS), currently forming just
off the Caprock, will move east across the region today, bringing
a potential for damaging winds, hail and even a brief tornado or
two. Periods of heavy rainfall will also be likely which may
result in localized flooding. However, the progressive nature of
the line should keep the threat of widespread flash flooding
relatively low. The convective allowing models are falling into
fairly close agreement with regards to timing and placement of the
main line with storms reaching the western zones before sunrise,
the I-35 corridor between 8 AM and 10 AM, and the eastern zones
late morning through early afternoon. A few strong to severe
storms will also affect the western zones prior to the arrival of
the main line with damaging winds the primary hazard. These
leading storms should weaken as they reach the US 281 corridor
when they encounter stronger convective inhibition. Once the main
line of storms moves through, clouds should begin to decrease from
west to east, allowing temperatures to warm into the upper 70s
and lower 80s. The only exception will be the eastern zones where
a later arrival of storms and extensive cloud cover will keep high
temperatures in the middle 70s.

Storm chances will linger this evening, mainly in the east. The
remainder of the forecast area will likely remain dry through the
overnight hours until a cold front arrives across the northwest
zones in the predawn hours Thursday. Overnight temperatures will
range from the middle 50s across the northwest to the lower 70s in
the southeast zones.

.LONG TERM...
/Thursday through Tuesday/

A cold front will slide across North Texas Thursday morning as a
shortwave lifts across Central Plains. Initially the front will
come through dry with limited moisture to work with after today's
storms. However, some thunderstorms should begin to fire in the
afternoon as the front moves into the southern zones where
moisture and instability will be much more favorable. It looks
like the best severe threat will be just southeast of the forecast
area.

Weak cold air advection and some lingering clouds behind the cold
front will keep temperatures below seasonal normals with highs
generally in the upper 60s and 70s. The only exception will be
some lower 80s across the southeast zones.

Thunderstorms will temporarily move south of the forecast area
Thursday evening, but may develop across the southern zones again
overnight Thursday/Friday morning as moist air is lifted over the
shallow wedge of drier/more dense air near the surface.
Confidence is low in exactly how far south the cold front will
move Thursday night, therefore, we will keep PoPs low for now.

The cooler and drier airmass will remain largely unchanged Friday
with dry northeasterly surface flow. The combination of low level
cold air advection and extensive high clouds associated with a
deepening upper low on the West Coast will result in a cool day
for May with morning lows in the upper 40s and 50s and highs
mainly in the middle and upper 60s.

Rain and thunderstorm chances will slowly increase Friday night
and Saturday as a few northeastward moving shortwaves traverse the
region. The best moisture will remain across Central Texas which
is where we will keep the highest PoPs. It will remain cool with
morning lows Saturday generally in the 50s and highs from the mid
60s to the lower 70s.

The upper low will begin to lift northeast across the Desert
Southwest Sunday/Sunday night, resulting in brief ridging aloft
over North and Central Texas. Decreasing clouds and waning cold
air advection will result in warmer temperatures Sunday with
highs in the 70s and lows Sunday night in the mid and upper 50s.

Low level moisture will finally return to the region Monday
through Tuesday as the low pressure system begins to weaken and
lift northeast towards the Central Plains. The increase in
moisture and large scale lift will result in scattered showers and
thunderstorms with the best chances across the southwestern half
of the forecast area. The moisture increase will also bring more
seasonable temperatures with lows in the upper 50s and 60s and
highs in the upper 70s and lower 80s.

79

&&

.LONG TERM... /Issued 728 AM CDT Wed May 8 2019/
/Thursday through Tuesday/

A cold front will slide across North Texas Thursday morning as a
shortwave lifts across Central Plains. Initially the front will
come through dry with limited moisture to work with after today's
storms. However, some thunderstorms should begin to fire in the
afternoon as the front moves into the southern zones where
moisture and instability will be much more favorable. It looks
like the best severe threat will be just southeast of the forecast
area.

Weak cold air advection and some lingering clouds behind the cold
front will keep temperatures below seasonal normals with highs
generally in the upper 60s and 70s. The only exception will be
some lower 80s across the southeast zones.

Thunderstorms will temporarily move south of the forecast area
Thursday evening, but may develop across the southern zones again
overnight Thursday/Friday morning as moist air is lifted over the
shallow wedge of drier/more dense air near the surface.
Confidence is low in exactly how far south the cold front will
move Thursday night, therefore, we will keep PoPs low for now.

The cooler and drier airmass will remain largely unchanged Friday
with dry northeasterly surface flow. The combination of low level
cold air advection and extensive high clouds associated with a
deepening upper low on the West Coast will result in a cool day
for May with morning lows in the upper 40s and 50s and highs
mainly in the middle and upper 60s.

Rain and thunderstorm chances will slowly increase Friday night
and Saturday as a few northeastward moving shortwaves traverse the
region. The best moisture will remain across Central Texas which
is where we will keep the highest PoPs. It will remain cool with
morning lows Saturday generally in the 50s and highs from the mid
60s to the lower 70s.

The upper low will begin to lift northeast across the Desert
Southwest Sunday/Sunday night, resulting in brief ridging aloft
over North and Central Texas. Decreasing clouds and waning cold
air advection will result in warmer temperatures Sunday with
highs in the 70s and lows Sunday night in the mid and upper 50s.

Low level moisture will finally return to the region Monday
through Tuesday as the low pressure system begins to weaken and
lift northeast towards the Central Plains. The increase in
moisture and large scale lift will result in scattered showers and
thunderstorms with the best chances across the southwestern half
of the forecast area. The moisture increase will also bring more
seasonable temperatures with lows in the upper 50s and 60s and
highs in the upper 70s and lower 80s.

79

&&

.LONG TERM... /Issued 239 AM CDT Wed May 8 2019/
/Thursday through Tuesday/

A cold front will slide across North Texas Thursday morning as a
shortwave lifts across Central Plains. Initially the front will
come through dry with limited moisture to work with after today's
storms. However, some thunderstorms should begin to fire in the
afternoon as the front moves into the southern zones where
moisture and instability will be much more favorable. It looks
like the best severe threat will be just southeast of the forecast
area.

Weak cold air advection and some lingering clouds behind the cold
front will keep temperatures below seasonal normals with highs
generally in the upper 60s and 70s. The only exception will be
some lower 80s across the southeast zones.

Thunderstorms will temporarily move south of the forecast area
Thursday evening, but may develop across the southern zones again
overnight Thursday/Friday morning as moist air is lifted over the
shallow wedge of drier/more dense air near the surface.
Confidence is low in exactly how far south the cold front will
move Thursday night, therefore, we will keep PoPs low for now.

The cooler and drier airmass will remain largely unchanged Friday
with dry northeasterly surface flow. The combination of low level
cold air advection and extensive high clouds associated with a
deepening upper low on the West Coast will result in a cool day
for May with morning lows in the upper 40s and 50s and highs
mainly in the middle and upper 60s.

Rain and thunderstorm chances will slowly increase Friday night
and Saturday as a few northeastward moving shortwaves traverse the
region. The best moisture will remain across Central Texas which
is where we will keep the highest PoPs. It will remain cool with
morning lows Saturday generally in the 50s and highs from the mid
60s to the lower 70s.

The upper low will begin to lift northeast across the Desert
Southwest Sunday/Sunday night, resulting in brief ridging aloft
over North and Central Texas. Decreasing clouds and waning cold
air advection will result in warmer temperatures Sunday with
highs in the 70s and lows Sunday night in the mid and upper 50s.

Low level moisture will finally return to the region Monday
through Tuesday as the low pressure system begins to weaken and
lift northeast towards the Central Plains. The increase in
moisture and large scale lift will result in scattered showers and
thunderstorms with the best chances across the southwestern half
of the forecast area. The moisture increase will also bring more
seasonable temperatures with lows in the upper 50s and 60s and
highs in the upper 70s and lower 80s.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    79  67  77  53  67 / 100  20  10  10  30
Waco                78  70  79  53  65 /  90  30  20  50  60
Paris               76  67  77  52  68 /  90  60  20  10  30
Denton              79  64  73  50  67 / 100  20  10  10  20
McKinney            78  66  76  52  67 /  90  20  10  10  30
Dallas              79  67  78  54  68 /  90  20  10  20  30
Terrell             77  68  80  54  67 /  90  40  20  30  50
Corsicana           77  71  80  54  66 /  90  50  30  50  60
Temple              79  70  81  54  65 /  80  30  30  60  60
Mineral Wells       82  61  72  48  66 / 100  10  10  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

30
Hazardous weather outlook, May 8, 3:41 AM CDT, 9 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
341 AM CDT Wed May 8 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090845-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
341 AM CDT Wed May 8 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
A line of thunderstorms will move across the region today, bringing a
chance for damaging winds, large hail and heavy rainfall along with
localized flooding. A tornado or two cannot be ruled out. Storms
will affect locations generally west of the I-35 corridor this
morning and the remainder of the region this afternoon and early
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Scattered to numerous thunderstorms are expected Thursday through
Saturday as well as Monday and Tuesday of next week. Localized
flooding will be the main hazard, although a few storms could
produce small hail.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested generally west of the I-35
corridor this morning and east of I-35 this afternoon.

In the hours before

Special weather statement, May 8, 7:39 AM CDT, 5 hours 33 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
739 AM CDT Wed May 8 2019

TXZ145-081315-
Hill TX-
739 AM CDT Wed May 8 2019

...SPECIAL WEATHER STATEMENT...

At 738 AM CDT, Doppler radar was tracking a strong thunderstorm near
Whitney, or 10 miles west of Hillsboro, moving northeast at 40 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Hillsboro, Whitney, Itasca and Carl's Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
central Texas.

LAT...LON 3191 9725 3197 9733 3200 9736 3205 9739
      3226 9710 3226 9709 3220 9704 3206 9694
      3206 9692 3201 9692
TIME...MOT...LOC 1238Z 233DEG 34KT 3200 9729

Sanchez
Local storm report, May 8, 9:44 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 AM CDT WED MAY 08 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 AM     FLASH FLOOD      FORT WORTH              32.75N  97.34W
05/08/2019                   TARRANT            TX   EMERGENCY MNGR

            CITY OF FORT WORTH EMERGENCY MANAGEMENT REPORTING
            MULTIPLE HIGH-WATER RESCUES IN SOUTHWEST FORT WORTH.
Local storm report, May 8, 11:21 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1121 AM CDT WED MAY 08 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     FLASH FLOOD      1 SE KAUFMAN            32.57N  96.31W
05/08/2019                   KAUFMAN            TX   EMERGENCY MNGR

            NUMEROUS COUNTY ROADS CLOSED ACROSS THE COUNTY. THE
            INTERSECTION OF TX 34 AND US 175 IN KAUFMAN IS CLOSED DUE
            TO WATER.
Special weather statement, May 8, 12:25 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1225 PM CDT Wed May 8 2019

TXZ158-160-174-081800-
Falls TX-Milam TX-Bell TX-
1225 PM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MILAM...SOUTHEASTERN
BELL AND SOUTHWESTERN FALLS COUNTIES UNTIL 100 PM CDT...

At 1224 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Rogers, or 10 miles southeast of Temple, moving east
at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Rosebud, Rogers and Buckholts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
central Texas.

LAT...LON 3116 9729 3118 9692 3090 9690 3089 9707
      3089 9708 3088 9727
TIME...MOT...LOC 1724Z 266DEG 17KT 3103 9720

JLDunn
Special weather statement, May 8, 12:36 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1236 PM CDT Wed May 8 2019

TXZ122-135-081800-
Van Zandt TX-Henderson TX-
1236 PM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN ZANDT AND
NORTHEASTERN HENDERSON COUNTIES UNTIL 100 PM CDT...

At 1236 PM CDT, Doppler radar was tracking a strong thunderstorm near
Edom, or 17 miles southeast of Canton, moving northeast at 35 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Chandler, Brownsboro and Edom.

LAT...LON 3229 9545 3229 9572 3248 9572 3250 9560
      3248 9560 3241 9551 3239 9550 3237 9547
      3237 9546 3234 9545 3233 9546
TIME...MOT...LOC 1736Z 240DEG 32KT 3242 9561

JLDunn
Special weather statement, May 8, 12:56 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1256 PM CDT Wed May 8 2019

TXZ174-081830-
Milam TX-
1256 PM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MILAM COUNTY UNTIL 130
PM CDT...

At 1255 PM CDT, Doppler radar was tracking a strong thunderstorm near
Thorndale, or 12 miles southwest of Rockdale, moving northeast at 40
mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Rockdale, Thorndale and Milano.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
central Texas.

LAT...LON 3065 9723 3084 9680 3068 9671 3046 9716
TIME...MOT...LOC 1755Z 239DEG 36KT 3054 9716

Hernandez

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 1:03 AM CDTSpecial Weather StatementFWDEastland, Stephens, Young57 min
May 8, 2:01 AM CDTSpecial Weather StatementFWDJack44 min
May 8, 2:18 AM CDTSpecial Weather StatementFWDStephens57 min
May 8, 2:29 AM CDTAreal Flood AdvisoryFWDStephens3 hr
May 8, 2:40 AM CDTSpecial Weather StatementFWDJack, Parker, Wise50 min
May 8, 2:51 AM CDTSpecial Weather StatementFWDPalo Pinto24 min
May 8, 3:14 AM CDTAreal Flood AdvisoryFWDPalo Pinto3 hr
May 8, 3:56 AM CDTSpecial Weather StatementFWDLampasas64 min
May 8, 4:35 AM CDTSpecial Weather StatementFWDCoryell, Hamilton, Lampasas40 min
May 8, 7:39 AM CDTSpecial Weather StatementFWDHill36 min
May 8, 8:20 AM CDTRiver Flood WarningFWDDallas21 days
May 8, 8:20 AM CDTRiver Flood WarningFWDDallas28 hr
May 8, 8:20 AM CDTRiver Flood WarningFWDDenton45 hr
May 8, 8:22 AM CDTRiver Flood WarningFWDHunt48 hr
May 8, 8:22 AM CDTRiver Flood WarningFWDHunt, Rockwall36 hr
May 8, 8:43 AM CDTRiver Flood WarningFWDLeon, Robertson7 days
May 8, 9:03 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
May 8, 9:05 AM CDTSevere Thunderstorm WarningFWDMills55 min
May 8, 9:54 AM CDTAreal Flood AdvisoryFWDBosque, Erath, Hamilton, Hill, Johnson, Somervell3 hr
May 8, 10:15 AM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills60 min
May 8, 10:25 AM CDTAreal Flood AdvisoryFWDEllis, Kaufman3 hr
May 8, 11:14 AM CDTSevere Thunderstorm WarningFWDBell, Coryell61 min
May 8, 11:22 AM CDTFlash Flood WarningFWDKaufman3 hr
May 8, 11:38 AM CDTAreal Flood AdvisoryFWDNavarro3 hr
May 8, 12:01 PM CDTAreal Flood AdvisoryFWDHenderson, Rains, Van Zandt3 hr
May 8, 12:25 PM CDTSpecial Weather StatementFWDMilam35 min
May 8, 12:36 PM CDTSpecial Weather StatementFWDSmith24 min
May 8, 12:50 PM CDTRiver Flood WarningFWDDallas, Tarrant39 hr
May 8, 12:56 PM CDTSpecial Weather StatementFWDMilam34 min
May 8, 1:03 PM CDTSevere Thunderstorm WarningFWDMilam27 min
May 8, 1:07 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson53 min
May 8, 1:44 PM CDTTornado WarningFWDLeon, Robertson25 min
May 8, 2:13 PM CDTSpecial Weather StatementFWDLeon47 min
May 8, 3:14 PM CDTRiver Flood WarningFWDNavarro6 days
May 8, 3:14 PM CDTRiver Flood WarningFWDEllis, Kaufman59 hr
May 8, 3:22 PM CDTRiver Flood WarningFWDYoung4 days
May 8, 3:57 PM CDTRiver Flood WarningFWDLimestone43 hr
May 8, 5:38 PM CDTRiver Flood WarningFWDBosque17 hr

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.